MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE ECLIPSE 30X1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE ECLIPSE 30X1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305757
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Patient problem code: f26 ¿ no health consequences or impact.Device problem code: a140901 - complete blockage.
 
Event or Problem Description
Materials#: 305757 batch#: 2341255.It was reported by the customer that instant blockage when trying to administer medicine through needle.Verbatim: instant blockage when trying to administer medicine through needle.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batches.Current control there is a visual inspection on clogged needle at the qa outgoing inspection per mqa-052/a and visual inspection on clogged needle at the assembly in-process inspection per mfg-043/i.Actual root cause could not be determined as no sample were received for investigation.The complaint will be re-opened and re-investigated when sample is received.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Materials#: (b)(4) batch#: 2341255 it was reported by the customer that instant blockage when trying to administer medicine through needle.Verbatim: instant blockage when trying to administer medicine through needle.

Brand Name
NEEDLE ECLIPSE 30X1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore IL 60061
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18236968
Report Number2243072-2023-02116
Device Sequence Number16950197
Product Code FMI
UDI-Device Identifier30382903057574
UDI-Public(01)30382903057574
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305757
Device Lot Number2341255
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown